# SDR USAA960555

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 996
- Part time: 72,138 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AGING AIRCRAFT VISIT, FOUND LEVEL 1 CORROSION AT AFT PRESSURE BULKHEAD 'T' CAP STATION 996 BETWEEN LONGERONS 19 AND 20 LEFT.  CUT OUT CORRODED AREAS AND INSTALLED FILLERS AND DOUBLERS PER SRM 53-03 FIG 101 AND EA 33256.  (M)
